# SDR UPS01437358

- Difficulty date: December 3, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR INNER HANDLE BROKEN.  REMOVED AND REPLACED HANDLE IAW 52-11-13. HANDLE OPS CHECKS OK.
